|take clarinase while on PEP
May 9, 2014
Hi doctor, I am on the 23rd day of Isentress and Truvada (pep treatment). These 2 days, I have been having itchy nose and some sneezing. My mum has been coughing for 2 weeks. I feel that i am having flu/cold too. Can I take Clarinase (off the pharmacy) if I have running nose during PEP? I have taken Clarinase before. Will the Clarinase affect the Isentress and Truvada medication? Thank you.
| Response from Dr. Young
Hello and thanks for posting.
It's important to be mindful of potential interactions between HIV medications and other medications or supplements.
In your case, all's good. There are no interactions of any significance.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Erotic Massage Worried I Have HIV
- Diarrhea After Deep Kissing Worried I Have HIV
- Flu Symptoms After Oral Sex Worried I Have HIV
- Groin Pain After Insertive Anal Sex Worried I Have HIV
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
- Tingling Lips After Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.